MathSciNet Relay Station
MathSciNet bibliographic data
MR1819486 60G42 (60E15)
Dzhaparidze, K.; van Zanten, J. H. On Bernstein-type inequalities for martingales. Stochastic Process. Appl. 93 (2001), no. 1, 109–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement